# SDR AU990954

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 183
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR FEEL COMPUTER FAULTY.  INVESTIGATION COULD FIND NO FAULTS WITH THE COMPUTER.
